• sandy sandy
    July 08, 2009
    daily stomach pain from pristiq want to switch to cymbalta ok to do?
    sandy sandy
    July 08, 2009

    can I switch to cymbalta from pristiq right away????

    READ MORE

FROM OUR EXPERTS

  • Teri Robert
    Health Guide
    July 09, 2009
    Teri Robert
    Health Guide
    July 08, 2009

    sandy,

     

    This is a tough question for us to answer. You really do need to work with your doctor on this. When I switched from Paxil to Effexor XR, I had to taper off the Paxil and be totally off of it before I could start the Effexor XR.

     

    So, please DO talk to your doctor before you do this?

     

    Keep us posted!
    Teri

    • sandy
      July 09, 2009
      sandy
      July 09, 2009

      Hi Teri; Thank you; just wanted to let you know that I saw my Psyc. this a.m. and he did not equate the Pristiq as the cause of stomach pain only.   i wii be having office visit with my GP Friday and try to find the cause. May be IBS. Thank You all once again and the prestiq at 100mg takes care of the depression for me now. Which is a very good thing!!!!!  Good Health to All!!    SandyWink

      READ MORE
    • dshort
      August 17, 2009
      dshort
      August 17, 2009

      I saw that you talked w/ your Psyc.  I just started Pristiq...I am also having stomach nausea.  My Psyc. let me know that this is one of the side effects.  Is it worth it?  I'm still trying to figure out if Pristiq is helping w/ my depression.

      If you read this let me know how you are doing?

       

      READ MORE
    • sandy
      August 17, 2009
      sandy
      August 17, 2009

      Hi-- I am now doing very well on the

      pristiq; Dr has added the wellbutrin;150mg as a booster. It took me about 8-10 weeks for it to really work well.  I like it for the low level of side-effects; the stomach problems are now gone; and I do not have the morning depression since last week. That was the last thing to work on. I think the wellbutrin helped with that too. I wish you well and just want to say to you not to give up on this because it takes longer than others I have been on but it does work well. Good luck to you and keep in touch!  Sandy

       

       

       

       

       

       

       

       

       

       

       

       

       

       

       

       

       

       

       

       

       

       

       

       

       

       

       

      READ MORE
    • dshort
      August 17, 2009
      dshort
      August 17, 2009

      LaughingThank you.... Did you add Cymbalta because of tiredness?

      I have expierenced tons of fatigue....and a kind of mellow feeling...not that this is bad I just wished I had more energy and motivation.... 

      I came off of Effexor XR and it was very hard at times....just glad that Effexor is now out of my system.

      I am now on 50mg. Pristiq only for about 4 days....I'll hang in there and pray that it works out!!!

      Take care....

       

      READ MORE
    • dshort
      August 17, 2009
      dshort
      August 17, 2009

      LaughingThank you.... Did you add Cymbalta because of tiredness?

      I have expierenced tons of fatigue....and a kind of mellow feeling...not that this is bad I just wished I had more energy and motivation.... 

      I came off of Effexor XR and it was very hard at times....just glad that Effexor is now out of my system.

      I am now on 50mg. Pristiq only for about 4 days....I'll hang in there and pray that it works out!!!

      Take care....

       

      READ MORE
    • dshort
      August 17, 2009
      dshort
      August 17, 2009

      LaughingThank you.... Did you add Cymbalta because of tiredness?

      I have expierenced tons of fatigue....and a kind of mellow feeling...not that this is bad I just wished I had more energy and motivation.... 

      I came off of Effexor XR and it was very hard at times....just glad that Effexor is now out of my system.

      I am now on 50mg. Pristiq only for about 4 days....I'll hang in there and pray that it works out!!!

      Take care....

       

      READ MORE
    • sandy
      August 19, 2009
      sandy
      August 19, 2009

      Hi!  Hang in there; it gets much better.  I never got on the

       

      cymbalta; it has more side-effects compared to Wellbutrin; which Dr added at a low dose of 150 mg 1x daily.  I have been waking fine all last week and this week also.It takes time for this to work but your Dr may add another like wellbutrin or something for a boost to pristiq.  Keep in touch and I will eep you posted; not to give up yet; I had some tiredness too; it gets better when your body gets adjusted and you take it in the morning usually. I also take a good brand of omega 3 capsules from a health food store which is known to help with depression also and other good things about it.  Thank you and good luck --Sandy

      READ MORE

FROM OUR COMMUNITY

  • psychoward1 July 09, 2009
    psychoward1
    July 08, 2009

    Are you absolutely positive the pains are from the pristiq?

    Are you experiencing nausea?

    Any other side effects?

    Your doctor needs to know about this. All it takes is a phone call.

     

    As for your question,

    Its risky but it can be done. You might have some withdrawals. You should let your doctor know that you are switching.

     

    Pat

    READ MORE
  • Stadler Stefanie August 19, 2009
    Stadler Stefanie
    July 08, 2009

    Hallo sandy! Hatte ziemlich Magenprobleme, infolge von Medikamenteneinnahme und konnte nicht mehr essen! Hatte kaum mehr Stuhl, nur mehr flüssig, mit Krämpfen! Fing an mit Reisschleim, dann Haferschleim, dann Babynahrung mir Haferbrei vermischt, das Ganze dauerte schon einige Zeit, doch es verschwand! Natürlich nicht in einer Woche, da die Dauer der Erkrankung auch nicht in einer Woche geschieht! Es waren Monate, aber der Schmerz verschwindet schnell, da Haferschleim  ziemlich schnell schmerzlindernd wirkt! Nicht zu viel auf einmal, nicht zu heiß und nicht zu kalt! Man bekommt eh das Gespür dafür! Sehr gut ist auch, ein geriebener Apfel in den Haferbrei geben! Man muß auch das Stuhlverhalten berücksichtigen!

    Gute Besserung! Stefanie

    READ MORE
    • sandy
      August 19, 2009
      sandy
      August 19, 2009

      Thank you; I think lol. No ferstay. Do not know spelling; also no comprendae.

       English please??  Have a good day; Sandy

      READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.